Advertisement

On Type I Blow up for The Navier–Stokes Equations Near the Boundary

For suitable weak solutions to the Navier–Stokes equations, a new sufficient condition for the uniform boundedness of the scale invariant energy functionals near a boundary point is established.

This is a preview of subscription content, log in to check access.

Access options

Buy single article

Instant unlimited access to the full article PDF.

US$ 39.95

Price includes VAT for USA

Subscribe to journal

Immediate online access to all issues from 2019. Subscription will auto renew annually.

US$ 199

This is the net price. Taxes to be calculated in checkout.

References

  1. 1.

    J. Bergh and J. Löfström, Interpolation Spaces. An Introduction, Springer (1976).

  2. 2.

    L. Caffarelli, R. V. Kohn, and L. Nirenberg, “Partial regularity of suitable weak solutions of the Navier–Stokes equations,” Comm. Pure Appl. Math., 35, 771–831 (1982).

  3. 3.

    L. Escauriaza, G. Seregin, and V. Sverak, “L3,∞-solutions of Navier–Stokes equations and backward uniqueness,” Russian Math. Surveys, 58, No. 2, 211–250, (2003).

  4. 4.

    L. Grafakos, Classical Fourier Analysis, Springer, New York (2009).

  5. 5.

    K. Kang, “Regularity of axially symmetric flows in a half-space in three dimensions,” SIAM J. Math. Anal., 35, No. 6, 1636–1643 (2004).

  6. 6.

    G. Koch, N. Nadirashvili, G. Seregin, and V. Sverak, “Liouville theorems for the Navier–Stokes equations and applications,” Acta Math., 203, No. 1, 83–105 (2009).

  7. 7.

    O. A. Ladyzhenskaya, “On the unique solvability in large of a three-dimensional Cauchy problem for the Navier–Stokes equations in the presence of axial symmetry,” Zap. Nauchn. Semin. LOMI7, 155–177 (1968).

  8. 8.

    Z. Lei and Q. Zhang, “A Liouville theorem for the axi-symmetric Navier–Stokes equations,” J. Funct. Anal., 261, No. 8, 2323–2345 (2011).

  9. 9.

    S. Leonardi, J. Malek, J. Necas, and M. Pokorny, “On axially symmetric flows in ℝ3,” J. Anal. Appl., 18, No. 3, 639–649 (1999).

  10. 10.

    A. Mikhaylov, “Local regularity for suitable weak solutions of the Navier–Stokes equations near the boundary,” Zap. Nauchn. Semin. LOMI370, 73–93 (2009).

  11. 11.

    G. A. Seregin, “Local regularity of suitable weak solutions to the Navier–Stokes equations near the boundary,” J. Math. Fluid Mech., 4, No. 1, 1–29 (2002).

  12. 12.

    G. A. Seregin, “On smoothness of L3,∞-solutions to the Navier–Stokes equations up to boundary,” Math. Ann., 332, 219–238 (2005).

  13. 13.

    G. Seregin and W. Zajaczkowski, “A sufficient condition of local regularity for the Navier–Stokes equations,” Zap. Nauchn. Semin. POMI, 336, 46–54 (2006).

  14. 14.

    G. A. Seregin, “Local regularity for suitable weak solutions of the Navier–Stokes equations,” Russian Math. Surveys, 62, No. 3, 595–614 (2007).

  15. 15.

    G. Seregin and V. Sverak, “On type I singularities of the local axi-symmetric solutions of the Navier–Stokes equations,” Comm. PDE’s, 34, No. 1–3, 171–201 (2009).

  16. 16.

    G. A. Seregin, “Note on bounded scale-invariant quantities for the Navier–Stokes equations,” Zap. Nauchn. Semin. POMI, 397, 150–156 (2011).

  17. 17.

    G. Seregin and V. Sverak, “Rescalings at possible singularities of Navier–Stokes equations in half-space,” Algebra Anal., 25, No. 5, 146–172 (2013).

  18. 18.

    G. A. Seregin and T. N. Shilkin, “The local regularity theory for the Navier–Stokes equations near the boundary,” Proc. St. Petersburg Math. Soc., 15, 219–244 (2014).

  19. 19.

    G. A. Seregin, Lecture Notes on Regularity Theory for the Navier–Stokes Equations, World Scientific Publishing Co., Hackensack, New Jork (2015).

  20. 20.

    G. Seregin and T. Shilkin, “Liouville-type theorems for the Navier–Stokes equations,” Russian Math. Surveys, 73, No. 4, 103–170 (2018).

  21. 21.

    G. Seregin and V. Sverak, “Regularity criteria for Navier–Stokes solutions,” in: Handbook of Mathematical Analysis in Mechanics of Viscous Fluids, Springer (2018), pp. 829–867.

  22. 22.

    G. Seregin and D. Zhou, “Regularity of solutions to the Navier–Stokes equations in \( {\dot{B}}_{\infty, \infty}^{-1} \),” https://arxiv.org/abs/1802.03600 (2018).

  23. 23.

    V. A. Solonnikov, “On estimates of solutions of the non-stationary Stokes problem in anisotropic Sobolev spaces and on estimates for the resolvent of the Stokes operator,” Russian Math. Surveys, 58, No. 2, 331–365 (2003).

Download references

Author information

Correspondence to M. Chernobay.

Additional information

Published in Zapiski Nauchnykh Seminarov POMI, Vol. 477, 2018, pp. 136–149.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Chernobay, M. On Type I Blow up for The Navier–Stokes Equations Near the Boundary. J Math Sci 244, 1015–1024 (2020). https://doi.org/10.1007/s10958-020-04672-w

Download citation